# SDR FDEA201401220165

- Difficulty date: January 22, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 68,708 hours, 15,851 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Chafed
- Location: Bs 889
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT, FWD SKIN EDGE FOUND CHAFED BS 889 BETWEEN LONGERONS 40 & 41R.  REPAIRED IAW SRM 53-00-15 FIGURE 202 REPAIR 8 REVISION 53 AND EA 1-5330-T0305636 REVISION A PART 1. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 119.
